# SDR COMA9610181

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Condition: Malfunction
- Location: Control Column
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOTS STICK SHAKER IS ON CONTINUOUSLY.  REPLACED THE PILOTS STICK SHAKER.
